MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3777-45
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was unclear what specific lead had the issue.See manufacturer report #6000153-2016-00469.This medical device report is being resubmitted to the emdr system due to a connection error within the emdr system.The event was previously reported to the emdr portal and an acknowledgement 3 received, but the connection error prevented the emdr system from documenting the report.The report number in this report is the same number as the impacted report that has the connection issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient reported a lead issue.The patient¿s spine was twisted to the right and there was an issue with the right lead.He needed another revision.He was being given full body electrical sonic pulses on each of his 3 leads before trying another surgery to revise.Relevant medical history included cervical radiculopathy.Follow-up was performed to determine what had led to the lead issue, if the lead issue was confirmed and what it was specifically, and what actions were taken to address the event.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key8722197
Report Number6000153-2016-00470
Device Sequence Number2004480
Product Code LGW
UDI-Device Identifier00643169157545
UDI-Public00643169157545
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2016
Device Model Number3777-45
Device Catalogue Number3777-45
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2016
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1